# SDR QXEA200700242

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 225 hours, 187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2320: UPON DESCENT, RECEIVED FUSELAGE DOOR WARNING ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED GVI OF AFT PAX DOOR HANDLE LOCKS AND DOOR CLOSE SWITCH WITH NO DEFECTS NOTED.   INTEROGATED PSEU FOR DOOR LOCK AND HANDLE FAULTS.  NO FAULTS WERE NOTED.  OPEN AND CLOSED DOOR MULITIPLE TIMES AND COULD NOT DUPLICATE DOOR WARNING LIGHT.  LUBED DOOR CLOSED SWITCH.  CHECKS GOOD. NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
